Tinnitus worsening months after a drug/noise incident?

Discussion in 'Support' started by frohike, Aug 25, 2013.

tinnitus forum
    1. frohike
      Approved

      frohike Member Benefactor

      Tinnitus Since:
      06/2009
      Cause of Tinnitus:
      Acoustic trauma
      Does anyone have any information or experience on this?

      Sometimes I take NSAIDs prescribed by the dentist, or take a flight, or a MRI (I tried not to!), or even accidentally expose myself to a brief loud noise. I pay attention to the effects, but I read elsewhere that some people have reported a worsening of their condition months later. I guess it's difficult to link incidents happening with months delay, but I'd like to hear thoughts on this, if any.

      I wish there was a tool to perform an audiometry at home. Something like an inexpensive mobile app to perform an audiometry of sorts and see any change on your hearing. This would be complicated by the fact that T may change along the day, due to temporary stress, or caffeine intake. But still, an useful thing.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.